About this Journal Submit a Manuscript Table of Contents
RETRACTED
This article has been retracted as it is essentially identical in title and technical content with a published paper in Journal of Nonlinear Analysis and Optimization published in 2011. The article was submitted on the same day in two different journals; Abstract and Applied Analysis and Journal of Nonlinear Analysis and Optimization, without the knowledge of Dr. Dumitru Baleanu.
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 219640, 9 pages
http://dx.doi.org/10.1155/2012/219640
Research Article

The Stability of Gauss Model Having One-Prey and Two-Predators

1Department of Mathematics, Razi University, Kermanshah 67149, Iran
2Department of Mathematics, Ilam University, Ilam 69315-516, Iran
3Department of Mathematics and Computer Sciences, Cankaya University, 06530 Ankara, Turkey
4Institute of Space Sciences, Bucharest, Magurele, Romania

Received 22 August 2011; Revised 10 November 2011; Accepted 11 November 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 A. Farajzadeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The study of the dynamics of predator-prey interactions can be recognized as a major issue in mathematical biology. In the present paper, some Gauss predator-prey models in which three ecologically interacting species have been considered and the behavior of their solutions in the stability aspect have been investigated. The main aim of this paper is to consider the local and global stability properties of the equilibrium points for represented systems. Finally, stability of some examples of Gauss model with one prey and two predators is discussed.